American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E12) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Wai Kiu Chan, Lenny Fukshansky and Glenn R. Henshaw. Small zeros of quadratic forms outside a union of varieties. Trans. Amer. Math. Soc. 366 (2014) 5587-5612.
Abstract, references, and article information   
View Article: PDF

[2] Wai Kiu Chan and Byeong-Kweon Oh. Finiteness theorems for positive definite $n$-regular quadratic forms. Trans. Amer. Math. Soc. 355 (2003) 2385-2396. MR 1973994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Carl R. Riehm. Orthogonal, symplectic and unitary representations of finite groups. Trans. Amer. Math. Soc. 353 (2001) 4687-4727. MR 1852079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Rudolf Scharlau and Pham Huu Tiep. Symplectic group lattices. Trans. Amer. Math. Soc. 351 (1999) 2101-2139. MR 1653379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. G. James and C. Maclachlan. Fuchsian Subgroups of Bianchi Groups. Trans. Amer. Math. Soc. 348 (1996) 1989-2002. MR 1348863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. G. Earnest. The representation of binary quadratic forms by positive definite quaternary quadratic forms . Trans. Amer. Math. Soc. 345 (1994) 853-863. MR 1264145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kazimierz Szymiczek. Witt equivalence of global fields. II. Relative quadratic extensions . Trans. Amer. Math. Soc. 343 (1994) 277-303. MR 1176087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jay A. Wood. Witt's extension theorem for mod four valued quadratic forms . Trans. Amer. Math. Soc. 336 (1993) 445-461. MR 1085946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David B. Leep and Adrian R. Wadsworth. The transfer ideal of quadratic forms and a Hasse norm theorem mod squares . Trans. Amer. Math. Soc. 315 (1989) 415-432. MR 986030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jeffrey D. Vaaler. Small zeros of quadratic forms over number fields. II . Trans. Amer. Math. Soc. 313 (1989) 671-686. MR 940914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jeffrey D. Vaaler. Small zeros of quadratic forms over number fields . Trans. Amer. Math. Soc. 302 (1987) 281-296. MR 887510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wolfgang M. Schmidt. Small zeros of quadratic forms . Trans. Amer. Math. Soc. 291 (1985) 87-102. MR 797047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Raman Parimala. Quadratic spaces over Laurent extensions of Dedekind domains . Trans. Amer. Math. Soc. 277 (1983) 569-578. MR 694376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1